Announcement

Collapse
No announcement yet.

A new beginning!!

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • A new beginning!!

    Hi everyone...im 30 years old and tomorrow will be my last day taking subs!!! Im so nervous and scared...just looking for advice!! But its time!! Thanks to anyone who could help....

  • #2
    Hi there, welcome. How long have you taken Sub? Did you taper down? What mg are you jumping from?

    I finished my Sub taper in August. 4 months clean now. It's the absolute best thing I could have ever done. Living life on opiates is no life at all.

    We're here to help and support!
    Kat

    Comment


    • #3
      Hey kat..im jumping from 2 mgs...I was on methadone for 10 years!!! Yeah...I know..ugh..then took subs for a month...just soo ready to quit it all.and vegin a new chapter in life!! Im more worried about my mental state...I have to work and I have 3 boys...2 months ago I met and awesome guy but he has never been addicted to anything!! He has no idea what im about to go through...and im worried about my boys and my job!! But I know I can do this!! Just needing to talk

      Comment


      • #4
        Originally posted by mytime84 View Post
        Hey kat..im jumping from 2 mgs...I was on methadone for 10 years!!! Yeah...I know..ugh..then took subs for a month...just soo ready to quit it all.and vegin a new chapter in life!! Im more worried about my mental state...I have to work and I have 3 boys...2 months ago I met and awesome guy but he has never been addicted to anything!! He has no idea what im about to go through...and im worried about my boys and my job!! But I know I can do this!! Just needing to talk
        Jumping from 2mg is not really a good idea. Have you considered tapering lower? There's a great taper plan here that many of us have used to get off Sub with minimal discomfort. Jumping from 2ng will most likely cause WD symptoms that linger for a few weeks. Ick. Let me know if you're interested in tapering lower and we can help.

        Kat

        Comment


        • #5
          I would have loved the chance to but as it stands today..I only have half a strip left...could u tell me about ur detox?? And thanks so much for ur time!!!

          Comment


          • #6
            Ouch! jumping from 2mg can be done of course, but it's most likely gonna hurt for a while as Kat said. Just be prepared for symptoms to be tolerable the first several days. Once the long half life of the sub begins to leave your body is when the symptoms become quite noticeable. In other words the symptoms won't usually hit for several days then they become more severe. Everyone's different in how severe they are.

            Lots of people have tried to make the jump from a high dose like that, but it seems very few actually make it. Some find they have to get back on the subs and taper lower as Kat mentioned. I had a fairly easy time when I took my final dose. I used the taper plan mentioned.

            I truly hope you make it. Keep posting how you're feeling as it helps others and it helps you too!

            -Randy

            Comment


            • #7
              Originally posted by mytime84 View Post
              I would have loved the chance to but as it stands today..I only have half a strip left...could u tell me about ur detox?? And thanks so much for ur time!!!
              Ok, well give it a go. If symptoms become unbearable, you should definitely consider getting more Sub so you can use the taper plan here. You won't be sorry if you do.

              Kat

              Comment


              • #8
                Thsnks so much randy..that was really nice of u...in my situation I have no choice but I could definitely use a friend..especially someone who may know about!! And if no one minds ..I will keep posting...thanms again!! Stacey

                Comment


                • #9
                  Sorry for the spelling mistakes...lol...im currently at work...

                  Comment


                  • #10
                    Well todays the day!!

                    Comment


                    • #11
                      Originally posted by mytime84 View Post
                      Well todays the day!!
                      Good luck! Remember that symptoms will crop up and you'll have to deal with them however best you can (OTC meds, hot baths, exercise, sleep aids, lots of water, etc). It may not be easy but I promise it'll be worth it!!

                      Kat

                      Comment


                      • #12
                        Thanks kat...as of right now im just trying to stay out of my head! My anxiety is pretty high...thanks for the support!!

                        Comment


                        • #13
                          Today is day 2...I slept last night...very happy for that! Body aches..legs are cramping...just feel really tired...a little shaking...but what ive read..the worst symptoms are right around the corner...so...here I go...

                          Comment


                          • #14
                            And can someone say ahain what vitamins they took during this period..

                            Comment


                            • #15
                              Day 2... 2:20 in the afternoon...stomach is kinda queasy...so thankful for the support I have!! I've been leaning pretty hard on my dad and boyfriend..I also requested a week.of work...can anyone tell me if they think I could return to work after a week?? And im still wondering what types of vitamins u should purchase...not trying to annoy anyone..just trying to beat this thing...thanks again!!

                              Comment

                              Working...
                              X